Advertisement

Mediterranean Journal of Mathematics

, Volume 2, Issue 2, pp 179–203 | Cite as

Continuation of Singular Value Decompositions

  • Luca Dieci
  • Maria Grazia Gasparo
  • Alessandra Papini
Original Paper

Abstract.

In this work we consider computing a smooth path for a (block) singular value decomposition of a full rank matrix valued function. We give new theoretical results and then introduce and implement several algorithms to compute a smooth path. We illustrate performance of the algorithms with a few numerical examples.

Mathematics Subject Classification (2000).

Primary 65F15 Secondary 65F99 

Keywords.

Continuation singular value decomposition symmetric function tridiagonal and bidiagonal forms Riccati equations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  • Luca Dieci
    • 1
  • Maria Grazia Gasparo
    • 2
  • Alessandra Papini
    • 2
  1. 1.School of MathematicsGeorgia Institute of TechnologyAtlantaU.S.A
  2. 2.Dipartimento di Energetica S. SteccoUniversità di FirenzeFirenzeItaly

Personalised recommendations